# SDR UPS04442004

- Difficulty date: February 27, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING BS 1241 WING REAR SPAR UPPER SPLICE PLATE NR 4 FASTENER HOLE WAS CRACKED APPROX 0.040 INCH LONG RUNNING TOWARDS AFT (WL 180).  BUSHING REPAIRED AS PER EO B747-5740-17032-A FINAL OVERSIZE FASTENER HOLE WAS 1.000 INCH AS PER APPENDIX -E-.
